MathSciNet Relay Station
MathSciNet bibliographic data
MR924861 62J02 (62F12)
Chen, Hung Convergence rates for parametric components in a partly linear model. Ann. Statist. 16 (1988), no. 1, 136–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement